# SDR R61A20110373

- Difficulty date: November 12, 2011
- Submitted: November 13, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 19,442 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CORROSION ON SHEAR PLATE AT FRAME 87 AFT GALLEY.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE AT FRAME 87 AFT GALLEY IAW EMB 170 SRM 51-42-02, 51-20-00, 51-23-06, AND 51-23-05.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
